# SDR NACA2022052300002

- Difficulty date: May 23, 2022
- Submitted: May 28, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 106,493 hours, 19,276 cycles
- Engine: Ge CF680C2B6
- Engine time: 6,622 hours, 2,761 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350544851
- Part serial: 14770
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE STARTER EICAS MESSAGE ON START AT SYCJ, PERFORMED RIGHT ENGINE STARTER QRH PROCEDURES. REMOVED AND REPLACED RH ENGINE STARTER IAW AMM 80-11-01. ENGINE RUN FOR LEAK CHECK IAW AMM 71-00-00, NO LEAKS REMOVED AND INSTALLED START VALVE, CHECK OK. NO TRAX INFO FOR UNIT TIME.
